# SDR NWAA071706744

- Difficulty date: April 6, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 69,320 hours, 12,718 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN NR 3 PYLON FRAME AND STIFFENER AT NAC STA 210 AND CUT OUT SKIN AT ACCESS PANEL 473 CL.  REPAIRED PER EA 67-209239.
